# SDR IXXA20280925055

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 69,614 hours, 25,956 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Call Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT'S EMERGENCY CALL LIGHT IS INOPERATIVE. PLACED ON DEFERRAL 66475 MINIMUM EQUIPMENT LIST 23-41-01-04 CATEGORY B. DUE 28 SEPTEMBER 2025. REPLACED BULB AD ACCOMPLISHED SYSTEM TEST IN ACCORDANCE WITH B757 AIRCRAFT MAINTENANACE MANUAL 23-42-00-735-001. NO FAULTS NOTED. DEFERRAL 66475 CLEARED.
